Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 9, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 5, 2010, 6:55 PM EDT for 6 counties in Indiana. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2010, 6:55 PM EDT (22:55 UTC)
- Expired
- Apr 5, 2010, 7:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hancock County, IN, Henry County, IN, Johnson County, IN, Marion County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 47 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 6:55 PM EDT | HAIL 0.5 | Southport, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 5:29 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
035
WUUS53 KIND 052255
SVRIND
INC059-065-081-097-139-145-052345-
/O.NEW.KIND.SV.W.0009.100405T2255Z-100405T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
655 PM EDT MON APR 5 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANCOCK COUNTY IN CENTRAL INDIANA...
SOUTHWESTERN HENRY COUNTY IN EAST CENTRAL INDIANA...
NORTHEASTERN JOHNSON COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN MARION COUNTY IN CENTRAL INDIANA...
NORTHERN RUSH COUNTY IN CENTRAL INDIANA...
NORTHERN SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 745 PM EDT
* AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GREENWOOD...OR 12 MILES SOUTHEAST OF INDIANAPOLIS...AND MOVING
NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BOGGSTOWN AND WARREN PARK AROUND 700 PM EDT...
FAIRLAND AROUND 705 PM EDT...
NEW PALESTINE AND CUMBERLAND AROUND 710 PM EDT...
SPRING LAKE AROUND 720 PM EDT...
GREENFIELD...MORRISTOWN AND MANILLA AROUND 730 PM EDT...
ARLINGTON AROUND 740 PM EDT...
CARTHAGE...KNIGHTSTOWN...WILKINSON AND SHIRLEY AROUND 745 PM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 93 AND 110.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 90 AND 128.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR SOUTHERN INDIANA.
LAT...LON 3990 8574 3991 8530 3957 8537 3952 8607
3975 8616
TIME...MOT...LOC 2255Z 243DEG 24KT 3964 8601
WIND...HAIL 60MPH 1.00IN
$$
JH2 follow-up statements
850
WWUS53 KIND 052318
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
718 PM EDT MON APR 5 2010
INC081-097-052328-
/O.CAN.KIND.SV.W.0009.000000T0000Z-100405T2345Z/
JOHNSON-MARION-
718 PM EDT MON APR 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON AND
SOUTHEASTERN MARION COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3955 8582 3972 8575 3990 8574 3991 8530
3957 8537
TIME...MOT...LOC 2318Z 257DEG 22KT 3965 8551
$$
INC059-065-139-145-052345-
/O.CON.KIND.SV.W.0009.000000T0000Z-100405T2345Z/
HANCOCK-HENRY-RUSH-SHELBY-
718 PM EDT MON APR 5 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SHELBY...NORTHERN RUSH...EASTERN HANCOCK AND SOUTHERN HENRY COUNTIES
UNTIL 745 PM EDT...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF RUSHVILLE...OR 16 MILES NORTHEAST OF SHELBYVILLE...
MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RUSHVILLE AND KENNARD AROUND 725 PM EDT...
MAYS AND GREENSBORO AROUND 730 PM EDT...
DUNREITH AND SPICELAND AROUND 735 PM EDT...
LEWISVILLE AROUND 745 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3955 8582 3972 8575 3990 8574 3991 8530
3957 8537
TIME...MOT...LOC 2318Z 257DEG 22KT 3965 8551
WIND...HAIL 60MPH 1.00IN
$$
JH018
WWUS53 KIND 052337
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT MON APR 5 2010
INC059-065-139-145-052347-
/O.EXP.KIND.SV.W.0009.000000T0000Z-100405T2345Z/
HANCOCK-HENRY-RUSH-SHELBY-
737 PM EDT MON APR 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY...NORTHERN
RUSH...EASTERN HANCOCK AND SOUTHERN HENRY COUNTIES WILL EXPIRE AT 745
PM EDT/645 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3955 8582 3972 8575 3990 8574 3991 8530
3957 8537
TIME...MOT...LOC 2337Z 257DEG 22KT 3968 8536
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 4:09 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Apr 5, 4:09 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 409 PM EDT MON APR 5 2010 .SHORT TERM.../TONIGHT THROUGH 12Z THURSDAY/ ACROSS THE FORECAST AREA THIS AFTERNOON...SKIES WERE PARTLY CLOUDY...WITH A STEADY WEST/SOUTHWEST BREEZE AND TEMPS IN THE MID 70S TO AROUND 80...DEWPOINTS RANGING FROM THE LOW 50S NORTH TO THE MID 60S SOUTH...AND 88D MOSAICS SHOWING RAPID CONVECTIVE DEVELOPMENT ALONG AN AXIS FROM EASTERN MISSOURI INTO SOUTHERN INDIANA AND EASTERN KENTUCKY. FORECAST FOCUS IS THUNDERSTORM CHANCES TONIGHT AND TEMPS/WINDS TOMORROW. ENVIRONMENT APPEARS PRIMED FOR A DECENT SCATTERED THUNDERSTORM THREAT ALONG THE BOUNDARY AS IT PROGRESSES NORTHWARD THROUGH THE LATE AFTERNOON AND EVENING. SPC SLIGHT RISK LOOKS GOOD...AND RISK MAY EXTEND FURTHER EAST WITH TIME...BEFORE SUNSET ALLOWS STABILIZATION AND DEGRADATION OF SUPPORTIVE THERMODYNAMIC ENVIRONMENT. AS BOUNDARY LIFTS NORTH OVERNIGHT...THREAT WILL END...W/ ONLY A SLIGHT CHANCE AFTER MIDNIGHT OVER THE FAR NORTHWEST. FOR TOMORROW...ENVIRONMENT IS STRONGLY CAPPED...AND IMPRESSIVE LOW LEVEL DYNAMICS COULD LEAD TO A VERY WINDY DAY. BUFKIT SOUNDINGS SUPPORTIVE OF GUSTS INTO THE MID 30KT RANGE EASILY...W/ SOME 40KT GUSTS POSSIBLE. THIS FLIRTS W/ WIND ADVISORY CRITERIA...AND WILL NEED CLOSE MONITORING AS NEW GUIDANCE COMES IN. GFS APPEARS ON THE FAST SIDE OF THE GUIDANCE ENVELOPE W/ APPROACH OF NEXT SYSTEM ON LATE TUESDAY NIGHT AND WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS AT THE MOMENT APPEAR TO BE A GOOD BET W/ A VERY STRONGLY SHEARED ENVIRONMENT. INSTABILITY APPEARS SUFFICIENT...BUT MAY BE THE LIMITING FACTOR DEPENDING ON ARRIVAL TIME OF SYSTEM AND CLOUDINESS IN ADVANCE. ON TEMPS...GUIDANCE IS MUCH TOO COOL ON HIGHS TOMORROW AND TO A LESSER EXTENT WEDNESDAY...GIVEN A STRONGLY MIXED ENVIRONMENT...850 TEMP EXPECTATIONS...AND UPSTREAM TEMPS. HAVE RAISED MINS A BIT THROUGH THE SHORT TERM AS WELL W/ DEWPOINTS STAYING UP AND SOME CLOUDINESS FROM CONVECTIVE DEBRIS. && .LONG TERM.../12Z THURSDAY THROUGH DAY 7/ EXTENDED MODEL CONSISTENCY STILL LEAVES SOMETHING TO BE DESIRED...BUT IS VASTLY IMPROVED OVER THE PREVIOUS FEW DAYS. NOW APPEARS LIKELY THAT RIDGING WILL BUILD BACK INTO THE AREA FAIRLY QUICKLY...AND ALLOW A RECOVERY OF TEMPS TO ABOVE NORMAL...IF NOT QUITE AS FAR ABOVE NORMAL AS RECENT DAYS. THIS SHOULD ALSO BRING ANOTHER FAIRLY EXTENDED PERIOD OF DRY WEATHER. WENT NEAR THE HIGH END OF ENSEMBLE MOS TEMPS AND NUMEROUS SLIGHT CHANCE POPS OUT OF THE EXTENDED. && .AVIATION...DISCUSSION FOR 05/18Z TAFS. WARM FRONT ACROSS SOUTHERN FORECAST AREA THIS AFTERNOON...JUST OFF TO THE SOUTH OF KBMG. THE FRONT WILL LIFT NORTH ACROSS THE REST OF THE FORECAST AREA THROUGH THE EVENING...AND WILL LIKELY BE THE FOCUS FOR SCATTERED CONVECTIVE DEVELOPMENT. WEAK RIDGING ALOFT AND A LOW LEVEL INVERSION APPEAR TO BE IMPEDING DEVELOPMENT AT THIS POINT IN TIME...BUT THE ATMOSPHERE IS EXPECTED TO BECOME MORE UNSTABLE AS THE AFTERNOON PROGRESSES. WITH CONVECTIVE EVOLUTION STILL SOMEWHAT UNCERTAIN...WILL CONTINUE TO JUST INDICATE A CB MENTION AT ALL TERMINALS DURING THE THE LATE AFTERNOON AND EVENING AND LET LATER SHIFTS UPDATE AS NECESSARY. SOUTHWEST WINDS WILL BACK TO SOUTH/SOUTHEAST DURING THE EVENING. LOW LEVEL WIND SHEAR IS STILL POSSIBLE FOR A PERIOD OF TIME TONIGHT BEFORE SURFACE WINDS INCREASE LATE. SKIES WILL CLEAR BY EARLY TUESDAY AS WARM FRONT SHIFTS NORTH. A BRIEF PERIOD OF MVFR VISIBILITIES MAY IMPACT KLAF TOWARDS DAYBREAK. STRONG LOW LEVEL JET ON TUESDAY SHOULD PROMOTE WIND GUSTS IN EXCESS OF 30KTS FROM THE SOUTHWEST BY MIDDAY. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...NIELD LONG TERM....NIELD AVIATION...RYAN
Hazardous weather outlook, Apr 5, 1:41 PM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 141 PM EDT MON APR 5 2010 INZ031-037>042-046>049-054>057-062>065-070>072-061000- HOWARD-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HENDRICKS- MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN- BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- 141 PM EDT MON APR 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON AND LINGER INTO THE EVENING. A FEW STORMS WILL BE STRONG WITH THE MAIN THREATS BEING STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND HAIL. DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY AND THURSDAY. THE STRONGEST STORMS COULD BECOME SEVERE AT TIMES WITH WIND GUSTS UP TO 60 MPH...FREQUENT LIGHTNING...AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING...AND AGAIN ON WEDNESDAY/THURSDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>030-035-036-043>045-051>053-060-061-067>069-061000- CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-VERMILLION- PARKE-PUTNAM-VIGO-CLAY-OWEN-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN- 141 PM EDT MON APR 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP THIS AFTERNOON AND LINGER INTO THE EVENING. A FEW OF THE STORMS MAY BECOME SEVERE LATE THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS... FREQUENT LIGHTNING...AND LARGE HAIL. DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY AND THURSDAY. THE STRONGEST STORMS COULD BECOME SEVERE AT TIMES WITH WIND GUSTS UP TO 60 MPH...FREQUENT LIGHTNING...AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING...AND AGAIN WEDNESDAY/THURSDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Local storm report, Apr 5, 6:30 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 PM EDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 3 SE PEOGA 39.31N 86.10W
04/05/2010 M1.00 INCH BROWN IN TRAINED SPOTTER
&&
HEROLDLocal storm report, Apr 5, 6:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
637 PM EDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 4 N SPENCER 39.35N 86.77W
04/05/2010 E1.75 INCH OWEN IN LAW ENFORCEMENT
QUARTER TO GOLFBALL SIZE HAIL REPORTED
&&
ABAKERLocal storm report, Apr 5, 6:42 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
642 PM EDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM FUNNEL CLOUD 3 N SPENCER 39.33N 86.77W
04/05/2010 OWEN IN TRAINED SPOTTER
SHERIFF/S OFFICE RECEIVED SPOTTER REPORT
&&
HEROLDLocal storm report, Apr 5, 6:44 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
644 PM EDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 5 N SPENCER 39.36N 86.77W
04/05/2010 U0.75 INCH OWEN IN EMERGENCY MNGR
&&
HEROLDLocal storm report, Apr 5, 6:48 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
648 PM EDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL GOSPORT 39.35N 86.67W
04/05/2010 E1.75 INCH OWEN IN TRAINED SPOTTER
BROKE WINDSHIELD OF SPOTTER/S CAR
&&
HEROLDLocal storm report, Apr 5, 6:52 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
652 PM EDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL GREENWOOD 39.62N 86.11W
04/05/2010 E0.75 INCH JOHNSON IN AMATEUR RADIO
1 MILE WEST OF ARPT
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 5:04 PM EDT | Severe Thunderstorm Warning | IND | Vigo | 26 min |
| Apr 5, 5:26 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam, Vigo | 49 min |
| Apr 5, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion | 30 min |
| Apr 5, 5:41 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 49 min |
| Apr 5, 5:51 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe, Morgan, Owen | 24 min |
| Apr 5, 6:09 PM EDT | Areal Flood Warning | IND | Clay, Vigo | 3 hr |
| Apr 5, 6:14 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 31 min |
| Apr 5, 6:19 PM EDT | Tornado Warning | IND | Clay, Owen, Putnam | 26 min |
| Apr 5, 6:29 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Johnson, Shelby | 31 min |
| Apr 5, 6:38 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan, Owen | 37 min |
| Apr 5, 7:14 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Johnson, Morgan, Shelby | 31 min |
| Apr 5, 7:42 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Shelby | 33 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.